Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
August 14, 2007

Blood Tests and Insulin Injections

Question from United States:

I've been taking insulin shots daily and have been getting air bubbles under my skin. There has been a time or two where there was a little bit of air left in the syringe. Is that bad? Is there anyway of making the bubbles go away?

Answer:

It sounds like there is a problem with your technique. Can you have a health care professional observe how you draw up the insulin? You might also want to watch Insulin Injection Demonstrations on the BD web site.

JS